On the Double Tangents of Plane Closed Curves.

Fr. Fabricius-Bjerre

Mathematica Scandinavica (1962)

  • Volume: 11, page 113-116
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Fabricius-Bjerre, Fr.. "On the Double Tangents of Plane Closed Curves.." Mathematica Scandinavica 11 (1962): 113-116. <http://eudml.org/doc/165818>.

author = {Fabricius-Bjerre, Fr.},
journal = {Mathematica Scandinavica},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {113-116},
title = {On the Double Tangents of Plane Closed Curves.},
url = {http://eudml.org/doc/165818},
volume = {11},
year = {1962},

AU - Fabricius-Bjerre, Fr.
TI - On the Double Tangents of Plane Closed Curves.
JO - Mathematica Scandinavica
PY - 1962
VL - 11
SP - 113
EP - 116
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/165818
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.